MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 87047
Medical Device Problem Codes Device Displays Incorrect Message (2591); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during a ventricular tachycardia procedure an intellanav mifi open-irrigated catheter was selected for use.It was reported that at the start of radiofrequency (rf) delivery the maestro 4000 generator gave a "temperature too high error" and stopped delivering rf.At this time, it was discovered that the luer connection on the ablation catheter handle had detached from the catheter tubing that comes out of the catheter handle.The ablation catheter was replaced and the procedure was completed successfully with no patient complications.The device is expected to return for laboratory analysis.
 
Additional Manufacturer Narrative
Intellanav mifi open-irrigated catheter was evaluated by boston scientific.Visual inspection noted that the irrigation extension tubing was found partially detached/separated from the luer fitting at the adhesive joint, consequently confirming the reported events.The probable cause of "cause traced to device design" will be assigned to this complaint since the problem found was traced to the design specification.
 
Event or Problem Description
It was reported that during a ventricular tachycardia procedure an intellanav mifi open-irrigated catheter was selected for use.It was reported that at the start of radiofrequency (rf) delivery the maestro 4000 generator gave a "temperature too high error" and stopped delivering rf.At this time, it was discovered that the luer connection on the ablation catheter handle had detached from the catheter tubing that comes out of the catheter handle.The ablation catheter was replaced and the procedure was completed successfully with no patient complications.The device has been received at boston scientific post market laboratory.

Brand Name
INTELLANAV MIFI OPEN-IRRIGATED
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key18480163
Report Number2124215-2023-75411
Device Sequence Number6794610
Product Code OAD
UDI-Device Identifier08714729938385
UDI-Public08714729938385
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150005/S017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2025
Device Model Number87047
Device Catalogue Number87047
Device Lot Number0032408366
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer01/29/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown